Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Using minoxidil 10% for hair growth. Hair is growing with minoxidil not only on head but all over body. Is there any other medicine with no side effect?

i am continuously using minoxidil 10% topical solution from six months, now my hair growth is better when compare to not using minoxidil. If i am stop the using of minoxidil is my new hair is going to fallen. What is is the alternative for minoxidil which contain no side effects, because when i am using minoxidil hair was growing not only on scalp but also all over the body like Bear. so can you suggest me some medicine which is work like as minoxidil without side effects
Asked On : Sun, 24 Jun 2012
Answers:  2 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Bhanu prakash,
Minoxidil is an antihypertensive medicine and in early medicine days it's hair growing potential got detected when the women taking this medicine grew excessive facial hair. It a arteriolar dilator and when applied locally will increase blood circulation to local area- it can grow hair on your tips so beware while applying. Some part of topical medicine gets absorbed by skin and causes excessive body hair growth.
Unfortunately till date no cuch medicine is available which grows hair only on face and without side effects.
Rather get adjusted to shiny scalp.
I reminds me of one of my doctor friend started having inevitable hair loss, he shave off the remaining hair, got scalp massaged and took attire with shirt/T-shirts and Tough Jeans. He became a hit in campus and young men with good hair shaved off like him.
Take Care!
Answered: Sun, 24 Jun 2012
I find this answer helpful
  User's Response
Dear bhanu prakash,

using minoxidil cause dilation of blood vessels leads to pereferal flow of blood whic results in hair growth ......using such vassodialters for long time leads to hypotension which again leads to different problems. 2nd thing is after stoping minoxidil hair will fall again as usual. so better no use such medicine. only alternative medicne for it is homeopathy which does not have any side effects. but through homepathy u can not see the drasting change in ur hair in a short time... u need to take long time treatment ..... for the immidiate rileaf u can go for folicle replacement surgery ( hair plantation) .
Answered: Sun, 24 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor